Skip to content
My WebMD Sign In, Sign Up
Allergic Reaction
avatar
An_252191 posted:
having an allergic reaction which started on my hands early this morning. Was fine for the whole day, and then progressively got worse this evening. By the time I went to Urgent Care, I broke out in huge hives all over my arms with a few bumps on my knees. The doctor gave me a shot of cortisone, and told me to take zantac and zyrtec. Now, almost two hours later, my arms look the same, but now I have hives from the top of my inner thighs to my knees on both legs. Not sure what to do now.
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Thick skin and cracked
I had a patch of skin that was so thick I could not feel pain in it. The skin was also cracking and itchy. I tried something I don't ... More
Was this Helpful?
1 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.